# SDR FDEA200905131642

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70842
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT STA 5-15 X= -107 SEAT TRACK FOUND CORROSION.  REPAIRED AS PER SRM 53-70-00 FIG 6 VOL. 1 REV. 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
